Alert archive / Tennessee / Special Weather Statements in 2012

Special Weather Statement, NWS Huntsville, AL

July 31, 2012Franklin County, Tennessee

NWS Huntsville, AL issued this special weather statement at Jul 31, 2012, 5:21 AM CDT for Franklin County, Tennessee. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 31, 2012, 5:21 AM CDT (10:21 UTC)
Expired
Jul 31, 2012, 6:00 AM CDT
In force
39 min
Issued by
NWS Huntsville, AL

County Franklin County, TN

The radar

The Northeast Alabama radar (KHTX), 34 km from the middle of the area, began a volume at 10:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 10.4 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2012-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1699 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2012-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1699 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1518 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
0.5
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

228 
WWUS84 KHUN 311021
SPSHUN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
521 AM CDT TUE JUL 31 2012

TNZ097-311100-
FRANKLIN-
521 AM CDT TUE JUL 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN COUNTY UNTIL 600 AM
CDT...

AT 521 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MONTEAGLE...OR 15 MILES EAST OF
WINCHESTER...MOVING SOUTH AT 25 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  SHERWOOD.
  ANDERSON.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3528 8590 3522 8586 3499 8586 3499 8593
      3532 8599 3532 8598
TIME...MOT...LOC 1021Z 344DEG 24KT 3524 8585

$$
SL

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this special weather statement went out at Jul 31, 4:48 AM CDT, 33 minutes earlier.

Area forecast discussion, Jul 31, 4:48 AM CDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
448 AM CDT TUE JUL 31 2012

.DISCUSSION...
BUSY MORNING HAS SUBSIDED...PERHAPS BRIEFLY...AS THE 2ND ROUND OF
STORMS PUSHES INTO CENTRAL ALABAMA. THE 1ST MCS IS NOW NEAR
MONTGOMERY AL...HAVING DISPLAYED IMPRESSIVE RADAR AND SATELLITE
SIGNATURES DURING ITS APEX OVER THE BIRMINGHAM METRO AREA. ROUND
NUMBER 3 MAY BE TAKING SHAPE NEAR THE CUMBERLAND PLATEAU...AS STORM
CLUSTERS WHICH WERE ADVECTING SEWD NOW ARE BUILDING MORE TO THE SW.
ALL OF THESE ARE ASSOCIATED WITH WEAK SHORTWAVES OR REMNANT MCVS FROM
GREAT PLAINS MCS ACTIVITY YESTERDAY MORNING.

THAT LEADS US INTO THE FCST QUESTIONS FOR TODAY...WHICH FOCUS MAINLY
ON WHETHER THE UPSTREAM SHORTWAVE/MCV TRACK KEEPS US IN A FAVORABLE
POSITION FOR ADDITIONAL DEVELOPMENT. WATER VAPOR INDICATES THAT IT IS
STILL OVER WRN KY/SERN MO WHILE RADAR REMAINS ACTIVE /THOUGH NOT
NEARLY AS ACTIVE AS EARLIER THIS MORNING/ OVER WRN/MID TN. BASED ON
THIS TIMING...SUSPECT THE MORNING MAY END UP HAVING BETTER
ORGANIZATION/FORCING AMIDST ROBUST LOW-MID LVL FLOW...WHILE THE AFTN
IS MORE UNSTABLE. THAT MIGHT LEND ITSELF TO LESS INTENSE ACTIVITY
THIS MORNING OVER THE WRN HALF OF THE AREA WHERE BOTH ROUNDS OF
STORMS HAVE OCCURRED...COMPARED TO THE EAST WHERE COMPARABLY LITTLE
HAS OCCURRED. GIVEN ALL OF THESE FACTORS...STUCK CLOSE TO THE
PREVIOUS POP FCST IN A BROAD ALL-DAY 40 POP...AND TRENDED CLOSE TO
THE COOLER GFS MOS FOR TEMPS /THOUGH IF POST-SHORTWAVE DRYING DOES
OCCUR THIS MAY BE TOO LOW/.

SUBTLE SHORTWAVE RIDGING IS EXPECTED TO BUILD BY EARLY WEDNESDAY...
PROVIDING A MODEST BREAK IN THE ACTION BUT MUCH WARMER CONDITIONS.
HAVE KEPT VERY LOW POPS IN THE FCST ANTICIPATING RELATIVELY WEAK
SUBSIDENCE/DRYING...AND BELIEVE THE NAM MOS IS OVERLY AGGRESSIVE WITH
HEAT CONSIDERING WE HAVE NOT HIT 100 SINCE DROUGHT CONDITIONS EASED
EARLIER IN JULY.

BY THE TIME WEDNESDAY NIGHT ROLLS AROUND...IT IS RIGHT BACK ABOARD
THE NW FLOW TRAIN...WITH CONSENSUS FOCUSING ON THURSDAY AND FRIDAY
HAVING AT LEAST SLIGHTLY HIGHER DIURNAL POPS. AFTER A BRIEF RESPITE
SATURDAY...A DEEP TROUGH WILL SWING ACROSS THE GREAT LAKES SUNDAY...
DRIVING ANOTHER WEAK FRONT INTO THE AREA EARLY NEXT WEEK AND HELPING
KEEP THE REGION IN UNSTABLE NW FLOW. GFS MOS IS REASONABLE FOR POPS
AND TEMPS IN THIS UNSETTLED PATTERN...IF NOT A LITTLE HIGH ON HIGH
TEMPS IF CONVECTION IS WIDESPREAD ENOUGH.

BCC

&&

.AVIATION...UPDATED FROM 06Z...
AFTER AN ACTIVE MORNING WEST OF KMSL...RADAR SUGGESTS THAT BANDS OF
SHRA/TSRA MAY AFFECT KHSV THRU 12-13Z. MAY NEED TO CONSIDER A
TARGETED TEMPO GROUP THERE VERY SOON. KMSL WILL CONTINUE TO SEE OFF
AND ON -SHRA BUT THEIR CONDITIONS HAVE LIKELY STABILIZED...AND MAIN
TSRA THREAT HAS SUBSIDED. SCTD SHRA/TSRA WILL REMAIN A PROBLEM THIS
MORNING IN ADVANCE OF A DISTURBANCE PUSHING ACROSS THE AREA...BUT
THREATS MAY SUBSIDE BEHIND THE DISTURBANCE THIS AFTERNOON. EXPECT VFR
CONDITIONS OUTSIDE OF THE SHRA/TSRA.

BCC

&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    93  72  97  73  95 /  40  20  20  20  30
SHOALS        95  70  98  74  96 /  40  20  20  20  30
VINEMONT      91  73  94  74  92 /  40  20  20  20  30
FAYETTEVILLE  92  72  94  74  94 /  40  20  20  20  30
ALBERTVILLE   91  70  94  72  92 /  40  20  20  20  30
FORT PAYNE    92  70  94  71  93 /  40  20  20  20  30

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Jul 31, 5:08 AM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
508 AM CDT TUE JUL 31 2012

ALZ001>010-016-TNZ076-096-097-311800-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
508 AM CDT TUE JUL 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS WILL LINGER TODAY...ESPECIALLY
DURING THE MORNING HOURS...AS A STRONG DISTURBANCE CROSSES THE
TENNESSEE VALLEY. A FEW STRONG TO SEVERE THUNDERSTORMS CAPABLE OF
PRODUCING GUSTY WINDS AND HEAVY DOWNPOURS ARE POSSIBLE...BUT THE MAIN
SEVERE WEATHER THREAT WILL SHIFT SOUTH AND EAST OF THE AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

MORE TYPICAL MAINLY DAYTIME SHOWERS AND THUNDERSTORMS WILL RETURN ON
WEDNESDAY...CONTINUING INTO THE WEEKEND. GUSTY WINDS WILL BE THE MAIN
THREATS.

HEAT INDEX READINGS WILL INCREASE AGAIN AS AN UPPER LEVEL RIDGE TRIES
TO BUILD INTO THE REGION. THE HEAT INDEX MAY REACH 105 IN SOME
LOCATIONS...ESPECIALLY IN NORTHWEST ALABAMA...AND ESPECIALLY
WEDNESDAY THROUGH FRIDAY WHERE NO RAIN OCCURS.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
NOT ANTICIPATED AT THIS TIME.

BCC

In the hours before

Special weather statement, Jul 31, 2:59 AM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
259 AM CDT TUE JUL 31 2012

ALZ006-008-310845-
MADISON-MARSHALL-
259 AM CDT TUE JUL 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR MADISON AND MARSHALL COUNTIES
UNTIL 345 AM CDT...

AT 255 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR OWENS CROSSROADS...OR 13 MILES SOUTHEAST OF
HUNTSVILLE...MOVING SOUTHEAST AT 35 MPH.

WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  COLUMBUS CITY...GRANT.
  GUNTERSVILLE...RABBIT TOWN.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3455 8653 3468 8638 3466 8635 3463 8636
      3461 8633 3460 8633 3460 8627 3446 8608
      3443 8611 3442 8611 3427 8625
TIME...MOT...LOC 0759Z 315DEG 30KT 3454 8637

SS
Local storm report, Jul 31, 3:29 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
329 AM CDT TUE JUL 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 PM     TSTM WND DMG     5 W BELGREEN            34.49N 87.95W
07/30/2012                   FRANKLIN           AL   EMERGENCY MNGR

            A TREE WAS KNOCKED DOWN ALONG HIGHWAY 24 NEAR COUNTY ROAD
            21. TIME ESTIMATED BY RADAR.

1209 AM     TSTM WND DMG     4 NNW LITTLEVILLE       34.64N 87.71W
07/31/2012                   COLBERT            AL   EMERGENCY MNGR

            A TREE WAS BLOWN DOWN ON COUNTY FARM ROAD. TIME ESTIMATED
            BY RADAR.

1214 AM     HAIL             HANCEVILLE              34.06N 86.76W
07/31/2012  E1.00 INCH       CULLMAN            AL   BROADCAST MEDIA

            HAIL UP TO QUARTER SIZED FELL FROM APPROX. 1214-1224 AM
            IN HANCEVILLE.

1220 AM     LIGHTNING        BELGREEN                34.47N 87.87W
07/31/2012                   FRANKLIN           AL   EMERGENCY MNGR

            A POWER SUBSTATION WAS KNOCKED OUT PRODUCING OUTAGES
            ACROSS THE WESTERN PART OF FRANKLIN COUNTY. EXACT TIME OF
            OCCURRENCE UNKNOWN.

1222 AM     TSTM WND DMG     5 WSW PHIL CAMPBELL     34.32N 87.78W
07/31/2012                   FRANKLIN           AL   EMERGENCY MNGR

            A TREE WAS KNOCKED DOWN ON HIGHWAY 43. TIME ESTIMATED BY
            RADAR.

1233 AM     TSTM WND DMG     RED BAY                 34.44N 88.14W
07/31/2012                   FRANKLIN           AL   LAW ENFORCEMENT

            TWO SMALL TREE LIMBS WERE KNOCKED DOWN IN RED BAY.

1233 AM     LIGHTNING        3 SSW CULLMAN           34.14N 86.87W
07/31/2012                   CULLMAN            AL   BROADCAST MEDIA

            LIGHTNING SPARKED A HOUSE FIRE ON THE 800 BLOCK OF
            LEANORD ROAD IN CULLMAN COUNTY. TIME OF REPORT
            GIVEN...BUT TIME OF EVENT UNKNOWN.

&&

KULA
Special weather statement, Jul 31, 3:36 AM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
336 AM CDT TUE JUL 31 2012

ALZ008>010-310915-
DE KALB-JACKSON-MARSHALL-
336 AM CDT TUE JUL 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR DEKALB...JACKSON AND MARSHALL
COUNTIES UNTIL 415 AM CDT...

AT 332 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LANGSTON...OR 13 MILES NORTHEAST OF
GUNTERSVILLE...MOVING SOUTHEAST AT 25 MPH.

WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  CHIGGER HILL...HOPEWELL.
  LAKEVIEW...PAINTER.
  GERALDINE...GUEST.
  SKIRUM...CROSSVILLE.
  LEBANON...RODENTOWN.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3425 8578 3425 8580 3424 8581 3423 8584
      3420 8584 3419 8584 3419 8598 3447 8625
      3459 8610 3430 8571
TIME...MOT...LOC 0837Z 316DEG 22KT 3446 8609

SS
Special weather statement, Jul 31, 3:43 AM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
343 AM CDT TUE JUL 31 2012

ALZ016-310930-
CULLMAN-
343 AM CDT TUE JUL 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CULLMAN COUNTY UNTIL
430 AM CDT...

AT 337 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF CRANE HILL...OR 15 MILES
NORTHEAST OF JASPER...MOVING SOUTHEAST AT 25 MPH.

WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  WILBURN.
  BREMEN.
  ARKADELPHIA...COLONY.
  BLACK BOTTOM.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3388 8702 3389 8709 3392 8709 3398 8715
      3400 8715 3400 8712 3413 8712 3417 8708
      3400 8674 3397 8676 3395 8679 3394 8684
      3391 8692 3388 8692 3385 8696 3385 8699
TIME...MOT...LOC 0842Z 307DEG 21KT 3401 8710

SS
Special weather statement, Jul 31, 4:12 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
412 AM CDT TUE JUL 31 2012

ALZ010-311000-
DE KALB-
412 AM CDT TUE JUL 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR DEKALB COUNTY UNTIL 500 AM CDT...

AT 412 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PINE RIDGE...MOVING EAST AT 30 MPH.

PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  FORT PAYNE...DOG TOWN.
  ADAMSBURG...VALLEY HEAD.
  MENTONE.

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3449 8557 3443 8558 3437 8562 3436 8566
      3424 8581 3423 8584 3429 8611 3433 8611
      3459 8585 3462 8578 3470 8573 3460 8552
      3453 8551
TIME...MOT...LOC 0912Z 283DEG 25KT 3444 8578

KULA
Special weather statement, Jul 31, 5:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
521 AM CDT TUE JUL 31 2012

TNZ097-311100-
FRANKLIN-
521 AM CDT TUE JUL 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN COUNTY UNTIL 600 AM
CDT...

AT 521 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MONTEAGLE...OR 15 MILES EAST OF
WINCHESTER...MOVING SOUTH AT 25 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  SHERWOOD.
  ANDERSON.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3528 8590 3522 8586 3499 8586 3499 8593
      3532 8599 3532 8598
TIME...MOT...LOC 1021Z 344DEG 24KT 3524 8585

SL

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 11:16 PM CDTSevere Thunderstorm WarningHUNColbert, Franklin59 min
Jul 30, 11:51 PM CDTSpecial Weather StatementHUNCullman24 min
Jul 31, 12:08 AM CDTSevere Thunderstorm WarningHUNColbert, Franklin52 min
Jul 31, 12:16 AM CDTSevere Thunderstorm WarningHUNCullman44 min
Jul 31, 1:38 AM CDTSpecial Weather StatementHUNColbert, Lauderdale67 min
Jul 31, 2:03 AM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lauderdale57 min
Jul 31, 2:49 AM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lawrence41 min
Jul 31, 2:59 AM CDTSpecial Weather StatementHUNMarshall46 min
Jul 31, 3:36 AM CDTSpecial Weather StatementHUNDeKalb39 min
Jul 31, 3:43 AM CDTSpecial Weather StatementHUNCullman47 min
Jul 31, 4:12 AM CDTSpecial Weather StatementHUNDeKalb48 min
Jul 31, 5:54 AM CDTSevere Thunderstorm WarningHUNJackson21 min
Jul 31, 6:18 AM CDTSpecial Weather StatementHUNJackson27 min
Jul 31, 6:20 AM CDTSpecial Weather StatementHUNMarshall25 min
Jul 31, 7:07 AM CDTSpecial Weather StatementHUNLawrence, Morgan53 min
Jul 31, 7:38 AM CDTSpecial Weather StatementHUNCullman37 min
Jul 31, 8:04 AM CDTSpecial Weather StatementHUNCullman41 min
Jul 31, 5:30 AM CDTSpecial Weather StatementHUNFranklin45 min

Nearby

Special Weather Statements in Tennessee, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.